# SDR SWAA2021110119221

- Difficulty date: September 18, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Brace
- Condition: Corroded
- Location: L/H Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION O/B DRAG BRACE AFT LH SIDE ON VERTICAL STABILIZER.   MEASURES OF CORROSION ARE L: 0.665 INCH; W: 0.607 INCH; D: 0.045 INCH.  REMOVED DRAG BRACE IAW SRM 51-40-02 DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS IN SRM.   PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO FOUND DAMAGE.  DRILLED HOLES ON NEW DRAG BRACE IAW SRM 51-40-05; [04] COMPLETE STEP 1 & 2.   APPLIED PROTECTIVE TREATMENT ON HOLES IAW SRM 51-20-01.   INSTALLED NEW DRAG BRACE AND FASTENERS IAW SRM 51-40-02 AND DWG 148A8200, SHEET 2, REV A.
